# SDR 2008UALA01607

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Pin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, LT MIDSPAR FUSE PIN HAS CRACK INDICATIONS IN INSIDE DIAMETER.  MAJOR REPAIR ACCOMPLISHED:  MIDSPAR FUSE PIN IS REPLACED WITH NEW PIN (P/N 311N5500-1).
